# SDR KBM2004F00110

- Difficulty date: January 30, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9550176240
- Part serial: 6051
- Condition: Unreliable
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE GAUGE SHOWING UNRELIABLE READINGS DURING THE FLIGHT.  ON GROUND IT ROTATES CLOCKWISE.  REMOVED AND REPLACED.
